The general exact solution for relativistic spherical shells

J. Kijowski, G. Magli, D. Malafarina

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

The general exact solution to the Einstein matter field equations describing spherically symmetric shells satisfying an equation of state in closed form is discussed under general assumptions of physical reasonableness. The solutions split into two classes: one describes the behavior of "ordinary" matter satisfying the weak energy condition, while the other describes "exotic" matter for which this condition can be violated. In both cases all those solutions which are already known are recovered as particular cases.

Original languageEnglish
Pages (from-to)1801-1808
Number of pages8
JournalInternational Journal of Modern Physics D
Volume18
Issue number12
DOIs
Publication statusPublished - Nov 30 2009

ASJC Scopus subject areas

  • Mathematical Physics
  • Astronomy and Astrophysics
  • Space and Planetary Science

Fingerprint Dive into the research topics of 'The general exact solution for relativistic spherical shells'. Together they form a unique fingerprint.

Cite this